Results 1 to 6 of 6
Vicodin Withdrawal. complicated by Wellbutrin ugg
  1. #1
    infoplease1 is offline New Member
    Join Date
    Aug 2012
    Posts
    3

    Unhappy Vicodin Withdrawal. complicated by Wellbutrin ugg

    Here is my question so you dont have to read my story ""How much of an impact does coming off Vicodin have on your emotional stability?"
    Any idea how long it takes until your body or mind goes back to normal?



    Ok so I take Wellbutrin as one of a few different meds that I take for bipolar. The pharmacy accidentally gave me vicodin, and I just thought it was a different generic brand of wellbutrin.
    Sooooo. I am two days off of the Vicodin and honestly I feel real bad. My body hurts, like I have arthritis, I know everybody is different, and this is complicated because not only am I coming off Vicoden, but I am going back ON Wellbutrin, which sucks initially.

    I have a headache everyday, (which I had when I was on the Vicodin but I didn't realize I was waking up with it, it went away mid day and then came back in the afternoon. (I also changed my thyroid meds around the same time so I attributed the headache to that) So the Headache is likely from wellbutrin withdrawal and or going back on wellbutrin. But my mood is so volatile. I am crying at EVERYTHING. I feel destructive. I am angry and short tempered. Nothing helps my headaches which is really draining. I take 3 Tylenol and 3 ibuprofen and it does nothing...
    Last edited by ddcmod; 08-13-2012 at 06:10 PM.

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,470

    Default

    Don't know why your pharmacy would make a mistake and give you vicoden. How long were you on it and how much did you take a day? Usually 3-5 days and the physical symptoms disappear, but if you were on it longer than say a month your moods should start to even out. Body aches are part of w/d, hot baths, chamomile tea, gatorade, etc. Emotional swings are part of it, but like I said if you were on a small dose of 5/500 for a short period, shouldn't take very long.

    Peace,

    Iloerose

  3. #3
    shybaybe2003 is offline Senior Member
    Join Date
    Jan 2009
    Posts
    608

    Default

    howlong did you take the vicodin before you realized it was not wellbutrin?
    Clean and Sober as of 4-25-2011

  4. #4
    infoplease1 is offline New Member
    Join Date
    Aug 2012
    Posts
    3

    Default

    Quote Originally Posted by iloerose View Post
    Don't know why your pharmacy would make a mistake and give you vicoden. How long were you on it and how much did you take a day? Usually 3-5 days and the physical symptoms disappear, but if you were on it longer than say a month your moods should start to even out. Body aches are part of w/d, hot baths, chamomile tea, gatorade, etc. Emotional swings are part of it, but like I said if you were on a small dose of 5/500 for a short period, shouldn't take very long.

    Peace,

    Iloerose
    I was taking one pill in the morning.I took it for about 25 days when I went back for my refill. She said it was a 500 mg pill. As for why would they give me Vicodin ? I assume it had to just be a mistake and someone that was supposed to get Vicoden got a bottle of Wellbutrin. It's totally illogical that anyone in my house would swap Wellbutrin for Vicodin . We don't even have any vicodin in the house. thanks for your tips. I was back to normal after 5-7 days.

  5. #5
    infoplease1 is offline New Member
    Join Date
    Aug 2012
    Posts
    3

    Default

    Quote Originally Posted by shybaybe2003 View Post
    howlong did you take the vicodin before you realized it was not wellbutrin?
    I knew right away they were different because they are very different looking. I just thought it was still Wellbutrin. I took it for almost the full month. The reason I didn't notice is I had recently switched from Walgreens to CVS. Walgreens Wellbutrin looks very similar to the vicodin. I just assumed cvs switched to the same generic brand.

    I think my symptoms were more related to going off wellbutrin and then going back on. I've been on Wellbutrin for years. But headaches and obviously mood swings are going to happen when you mess with it. The pain is still there and is most likely related to the thyroid still being not exactly right.

  6. #6
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,470

    Default

    Are you off the vicodin now? and for how long? If you only took it for the month you should be o.k. The mood swings will cool off from the vicodin in a short period of time. Thyroid can definitely cause anxiety attacks and mood swings. Good luck!

    Peace,

    Iloerose

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22